Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
boohbah

Does Differen stop working?

I have been using Differen for about nine months now and it has worked GREAT. I've had perfectly clear skin. In the last two weeks I've started to break out bad. Should I keep using it or is it possilbe its stopper working?

Share this post


Link to post
Share on other sites

Has anything changed recently? Any extra stress, illness, anything like that? Have you changed your cleanser or makeup? Try to see if you can attribute your acne to anything. If not, it might be worth talking to your derm about.

Share this post


Link to post
Share on other sites

i had sort of the same problem except i was using stievamycin (tetrioin gel kinda like retin-a) (differein did not work for me)....tehe cream i was on worked perfectly for 9 months then shopped! at that point i had something that looked like a yeast infection which my doctor said was due to change in hormones so make sure the rest of ur body is working properlyand that ur healthy.

If everything seems good healthy wise then i would suggest see ur derm and maybe tryin stevamycin or tazorac...they are much stronger than differen.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×